# SDR A6WA201040409

- Difficulty date: June 6, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 18,860 hours, 17,534 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM/ MACH TRIM DISENGAGED IN FLIGHT, COULD NOT RESET.  CHANNEL A AND B OF HSTCU FAULT. COPILOTS DISCONNECT SWITCH FOUND BROKEN WIRE.  REPAIRED WIRE IAW AMM 27-41-30.  OPS CHECK GOOD.
